YB
BannerBanner

Vision Disturbances...

Author
adam p
Universe Member
  • Total Posts : 278
  • Reward points: 4745
  • Joined: 2010/12/10 14:04:17
  • Location: Wirral
  • Status: offline
2014/12/31 11:30:55 (permalink)
0

Vision Disturbances...

For the last 3 cycles i've done, i've had some weird vision disturbances when using either Trenevar, Methylstenbelone and M1T. I've been using cycle support but still have the problem. Roughly 10-14 days into the cycle I see floaters, flashing objects etc, very similar to a migraine and I find it hard to do anything when this happens. This lasts for around 10-20 minutes but happens randomly every 2-4 days. There doesn't seem to be any explaining why or when this happens. After the 1st week of PCT it always goes away until I start the next cycle...
 
I am hoping this isn't just me and someone else has experienced the same?
#1

3 Replies Related Threads

    Prohormones
    KS_Manchester
    Pro-Member
    • Total Posts : 3472
    • Reward points: 5106
    • Joined: 2010/05/16 22:09:48
    • Status: offline
    Re: Vision Disturbances... 2014/12/31 12:07:20 (permalink)
    0
    Floaters are normal - i.e. everyone gets them in small doses.

    Bright flashing and excessive floaters can sometimes be an indication of retinal damage.

    Given the fact you have the symptoms only during cycle, it's most likely drug related and/or blood pressure.

    If in doubt - see an optician.

    K
    #2
    adam p
    Universe Member
    • Total Posts : 278
    • Reward points: 4745
    • Joined: 2010/12/10 14:04:17
    • Location: Wirral
    • Status: offline
    Re: Vision Disturbances... 2014/12/31 19:57:18 (permalink)
    0
    It's been ongoing for the last 10 months or so. I had specsavers carry out an eye test and all was spot on. It only comes on when taking ph's so it has to be related to them. As you say maybe blood pressure.
    #3
    Esbee
    Olympian Member
    • Total Posts : 807
    • Reward points: 5164
    • Joined: 2012/03/06 19:21:00
    • Status: offline
    Re: Vision Disturbances... 2015/01/01 00:39:11 (permalink)
    0
    Flashing and other visual effects can also be an indication of hypoglycaemia. I get this quite a lot and usually starts with a funny nervous like feeling.

    Tren (as in trenbelone) can lower thyroid production. Issues with thyroid can cause visual problems. Obviously assuming trenavar is trenbelone derivative?

    Just some other avenues to explore fella. Either are easy enough to deal with.
    #4
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5